Jump to content

Search the Community

Showing results for tags 'akathasia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone,❤️ I am a 36 year old male. Today I will be sharing my journey through withdrawing my over 20 years use of Effexor xr 150mg. I was first giving Effexor for depression caused by a separation anxiety. This was during my high school years wile I struggled with feelings of social phobia. Effexor seemed to blunt just about any fears and anxiety I had for a number of years but as time went on more and more side effects emerged some very scary. I tollirated most of sides just from the fear of withdrawal. I had previously had failed at least 3 failed attempts and one cold turkey in 2003 for 6 months unaware of what was happening to me both physically and mentally. Doctors were clueless and just represcibed the Effexor after that 6 month ordeal indefinitely. Fast foward 2016 a had gone under a few surgical procedures for a lumbar disc herniation with the last two resulting in a fusion. Around that time 2017 2018 I was having more and more increasing side effects from effexor and felt it was no longer working. I would have exercise intolerance,moments of narcolepsy type episode's, increased nerve pain. Visual snow, poor circulation diagnosed as Reynolds syndrome and more. I decided to seek help in disscontinuing effexor and was given an option to try to reduce from 150mg to 115.5mg immediately regretted as I could not drive my vision was on a rolorcoaster and I was having moments of just needing to pass out. So I went back to 150mg. Fast forward a few weeks my physciatrist introduced zoloft at a low dose and had me try again. At this time I was determined to muscle through. During a six month cross taper to zoloft max 100mg dose. My Final dose 37.5mg of effexor was February 20, 2020 and the withdrawl have been dibilitating waves and windows ever since. Lost job, home and hoping to keep my family around. Things seemed to have gone terribly wrong on July 12, 2020. On June 13, 2020 i dropped the zoloft to 50mg. One month later I was hit with an inability to walk or maintain any strength. I decided that day to updose back to 100mg zoloft. The days that followed were complete hell and multiple ER visits. Parkasins symptoms bobbing head neck weakness studdering speech spastic gait, spine spasticity, calf muscle cramp and faciculationts just a nightmare. One of the last ER visits left me with a diagnosis of post lateral sclerosis to be determined I guess because most my weakness was in my left side. New medications added since July included 5mg Valium twice per day and 2mg tizanadine or Zanaflex 3x a day I reduced two weeks later to only 2 times a day for the sake of staying awake. I have been bedridden since July after that episode. Waves and windows still apparent but very much less because of all the other medications. Psychiatrist is continuing the withdrawal plan keeping the other medication to reduce symptoms. She feels I may have had an adverse reaction or serotonin syndrome. Holding on to hope and my faith you guys are not alone 🙏 ❤ Present Dosing Regimen: Oct 9 [v] 7am 50mg Zoloft 5mg Valium [v] 12pm 5mg Valium (v] 3pm 1mg Zanaflex( mod. note- tizanidine, muscle relaxant) [v] 8pm 2mg Zanaflex Effexor Xr 150mg for 22years, discontinued from 37.5 mg February 2020 Discontinued because of Increasing side effects - Anhedonia. Blurry vision, exercise intolerance, weird adrenal fatigue episodes, increased anxiety, left sided weakness extending to feet, increased nerve pain, weird zoom Out episodes.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy